EconPapers    
Economics at your fingertips  
 

Asymptotic Behavior of Global Solutions to the Boussinesq Equation in Multidimensions

Yu-Zhu Wang and Qingnian Zhang

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

The Cauchy problem for the Boussinesq equation in multidimensions is investigated. We prove the asymptotic behavior of the global solutions provided that the initial data are suitably small. Moreover, our global solutions can be approximated by the solutions to the corresponding linear equation as time tends to infinity when the dimension of space .

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/154102.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/154102.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:154102

DOI: 10.1155/2013/154102

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:154102